Get your Health question answered in 3 easy steps

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

On monto -4 kit for infertility. Started suffering from nausea. Side effect?

Answered by
Dr.
Dr. Rhea Chanda

OBGYN

Practicing since :2005

Answered : 3163 Questions

default
Posted on Fri, 4 Jan 2013 in Infertility Problem
Question: I am using monto -4 kit-(as i have been diagnosed uterus tb when went for treatment for infertility) from last seven days. but I am suffering from nausea and weakness from last two days. I am not pregnant. Is it side effect of monto-4.
doctor
Answered by Dr. Rhea Chanda 45 minutes later
Hello,
This is anti-tubercular treatment.And yes,this may cause some nausea and vomitting.You may also experience some decreased appetite and weight loss.Eventually after some time your body will adjust to the drugs and the side effects will decrease. It may take upto a 2-3 months till your body adjusts. You can take antacid tablets when you feel nauseous and anti-emetics like tablet emset once a day.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rhea Chanda 22 hours later
It I stop taking TB treatment what will be consequences. I never had any symptoms before other than infertility. I least bother if I dont get child also. Whether this uterus tb will affect my day to day life if not treated?
doctor
Answered by Dr. Rhea Chanda 1 hour later
Well,if you stop taking the TB medication mid way then you become a defaulter.That means that these drugs may not work in your body if you take them again. Uterine TB or genital Tb as we call it wont have any effect on your health immediately but later in life you may get TB of other parts of the body also.Infertility is a major issue affecting your life at present.Wont affect your day to day life exactly now,but you may get menstrual irregularities later.
Even if you dont want kids,i recommend that you at least complete the course so that you dont develop TB complications later in life.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Treatment/Therapy

Recent questions on Tuberculosis

doctor1 MD

my self having lymphonite on right side of neck diagonsed with tb on att from last 52 days plus streptomycin 1 mg Fnac done twice to check senstivity now advised surgery as lymphonite is red in colour and its swelling what and from where to get it done

doctor1 MD

Sir, My mother is having tuberculosis and is on ATT for last 3 months. SHe took PZA for 2 months and she just stopped ethanbutol 2 days ago after taking it for 3 months. She continues taking R Cinex empty stomach. Well, she had mild fever in evenings since 2 months from correct diagnosis (mar end) and was diagnosed of TB on May 17. She had false cross results fr widal and hence was on Toxim O for 2 weeks and them changed medicine for another 2 weeks in April before we got alrmed that fever of grade 99+ still persists withs ame pattern. Post her plueral effusion on May 17, her fever subsided for 2 days and tehn rose to persistent 100- (99.6-99.8) and with ATT came back to her previous igures of 99+ (99.1-99.3). It has happened for last two weeks that her fever went away sometimes but it returns now rarely crosses 99.5. I must say fever has broken its stuborn pattern but still after 3 months of medicine, she has not out of it completely. Question: 1. Is this normal ? Add info: Her ECR was 60+ at teh tiem of diagnosis which ahs dropped to (5-6) . Her recent chest X-ray is normal.She did stop enthanbutol as advised by her doc last month and we are due next visit next week. 2. She had border line Fasting suger which have raised to 117. Is thsi side-effect fo R Cnex? As she mistakenly got tested for fasting after she took R Cnex assuming it has no effect and her sugar came out to be 135 and PP at 138. I repated the test as the range was too less, it was 117 next day comapred to 111 prior to having TB.

doctor1 MD

My mom is about 70 yrs. since past 3 - 4 years occasionally blood used to come from her mouth. Recently she consulted a doctor who advised x-ray, blood test etc. After diagnostics doctors say it is NOT a TB symptom. But doc does not say why blood comes from mouth. Doc says some abnormality in stomach as old cough is accumulated. We are not clear in understanding. What should we do?

doctor1 MD

hi my friend had tuberculosis last year he was in hospital for 3 months he got over but this year he started getting some chest pain he did a scan on his chest they said he has some kind of bumps on his lungs & kidney has this every happen to any of your patients & how did u deal with it


doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!